Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Skew products of dynamical systems


Author: Eijun Kin
Journal: Trans. Amer. Math. Soc. 166 (1972), 27-43
MSC: Primary 28A65; Secondary 60B99
MathSciNet review: 0296252
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1950-1951, H. Anzai introduced a method of skew products of dynamical systems in connection with isomorphism problems in ergodic theory. There is a problem to give a necessary and sufficient condition under which an ergodic skew product dynamical system has pure point spectrum. For the special case, translations on the torus, he gave a partial answer for this question. However, this problem has been open in the general case.

In the present paper, we generalize the notion of skew products proposed by Anzai and give a complete answer for this problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 60B99

Retrieve articles in all journals with MSC: 28A65, 60B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0296252-9
PII: S 0002-9947(1972)0296252-9
Keywords: Generalized flow, simple skew product, N-fold skew product, proper value function, Borel cycle, homology, quasigroup, generalized canonical flow, exact sequence, stability
Article copyright: © Copyright 1972 American Mathematical Society